| Model Number |
06002-110-EXP-EW |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2024
Type of Reportable Event
Death
Additional Manufacturer Narrative
Updates made to: a1, b4, b5, g6 and h2.
Event or Problem Description
Manner of death reported as natural.Immediate cause of death was reported as dissection of the thoracic aorta and contributory cause of death was suspected hypertensive cardiovascular disease per hamilton county coroner.
Additional Manufacturer Narrative
A field service engineer performed an inspection of the collection system used in the procedure.All parameters were verified.The machine meets the manufacturer's specifications and is ready to use.The device was evaluated with no defect.A review of the dhr reveals no issues during the manufacturing process that would contribute to this complaint.The device was manufactured according to approved procedures and met all specifications for release, with no noted manufacturing deviations, non-conformances or capas that would have contributed to the reported incident.The status of the disposables used with the system is unknown, however there were no recalls or adverse trends related to the product lots used in the procedure.There is no evidence to suggest that the donor death was related to the device or disposables used during the plasmapheresis procedure.
Event or Problem Description
This report is being submitted to align with customer reporting requirements.The use of the haemonetics medical device in the donation procedure is not suspected to have resulted in the adverse outcome of the donor.Donation center reported a 69-year-old male passed away of an apparent heart attack on (b)(6) 2024, 48 hours after his last donation which occurred on (b)(6) 2024.A donor notified a center employee of the death and center management was able to verify with an online obituary.It is unknown if an autopsy will be performed.The center has no information from an attending physician, surgeon, hospital representative or health care professional.The donor did not experience a reaction or adverse event and there were no errors on the machine or issues reported with the disposables during the (b)(6) 2024 procedure.No further information is expected from the customer related to this event.